# SDR 2008UALA02754

- Difficulty date: May 10, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 44,244 hours, 6,677 cycles
- Engine: Pwa PW4090
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568129115004
- Condition: Low Pressure
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PUMP L FWD LEFT FORWARD (BOOST) FUEL PUMP SWITCH ON AND PUMP OUTPUT PRESSURE LOW.  STATUS  MSG01, LATCHED CRUISE MODE DEPENDENT, L FWD FUEL BOOST PUMP PRESSURE SWITCH SIGNAL IS LOW WITH L FWD FUEL BOOST PUMP ON.  DB- ELMS P310 ELECTRONICS UNIT MSG-2813111 LATCHED ER MODE.  REPLACED LOW PRESSURE S-W, NO HELP. L-FWD FUEL BOOST PUMP INOP. REPLACED BOOST PUMP AND DAMAGED HOUSING. TESTS OKAY.
